MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC 6 FR 90 CM BALLOON WEDGE PRESSURE CATHETER; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC 6 FR 90 CM BALLOON WEDGE PRESSURE CATHETER; CATHETER, FLOW DIRECTED
Model Number IPN000073
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#: (b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
 
Event or Problem Description
It was reported that cardiac tamponade occurred during the procedure with a balloon catheter due to the pressure applied with the catheter into the coronary sinus.An urgent cardiac surgery was required.According to follow-up information received, the patient is still in the hospital, but improving.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The product was not returned for investigation.The reported complaint of catheter difficult to advance in patient is not able to be confirmed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.

Brand Name
6 FR 90 CM BALLOON WEDGE PRESSURE CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kaylia pen
16 elizabeth drive
chelmsford, MA 01824
MDR Report Key13903036
Report Number3010532612-2022-00100
Device Sequence Number4303233
Product Code DYG
UDI-Device Identifier00801902004468
UDI-Public00801902004468
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberIPN000073
Device Catalogue NumberAI-07126-J
Device Lot Number16F21G0089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown